# SDR ARWA9608009

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK RT WING EXHAUST GATE INBOARD LOWER ANGLE XRS 255.  REPAIRED EXHAUST GATE PER DC-8 SRM 57-2-1.  FORMED DOUBLER AND INSTALLED PER DC-8 SRM'S 57-7-1, 51-1-4, 51-1-8 AND 51-1-21.
